Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

CONTINUOUS LOGICAL METHODS IN MATHEMATICAL ECONOMICS

Annotation

The article provides a substantial review of works on the application of continuous logic to the solving of problems in mathematical economics such as the calculation of labour productivity characteristics, their analysis and optimum synthesis.

Full-text in one file

Download

UDC

УДК 519.711.3

Pages

536-541

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.